A priori estimates for operational differential inclusions

Frankowska, H. (1990). A priori estimates for operational differential inclusions. Journal of Differential Equations 84 (1) 100-128. 10.1016/0022-0396(90)90129-D.

Full text not available from this repository.


We prove a set-valued Gronwall lemma and a relaxation theorem for the semilinear differential inclusion x′ ϵ Ax + F(t, x), x(0) = x0, where A is the infinitesimal generator of a C0-semigroup on a separable Banach space X and F: [0, T] × X ↦ X is a set-valued map. This allows us to investigate infinitesimal generators of reachable sets and variational inclusions. The results are applied to a semilinear optimal control problem with end point constraints.

Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 30 Aug 2016 14:09
Last Modified: 27 Aug 2021 17:26
URI: https://pure.iiasa.ac.at/12733

Actions (login required)

View Item View Item